Obsessive-compulsive disorder (OCD) is a disorder in which people have recurring, unwanted thoughts, ideas or sensations (obsessions) that make them feel driven to do something repetitively (compulsions).
Its not only related to washing hands, rechecking etc.
It was 7 years back...
A girl who was in high school, was not happy with her skin colour.
Better to say she feel little when watching other with fair skin tone.
Her brothers used to make fun of her.
How "KAALI" she's and how different she is.
Hence these "so called opinions" make her feel "OBESSIVE" about her colour.
These unwanted, continous and unavoidable thoughts make her feeling worst about herself.
To overcome these obessions, she find a way.
She started using a "STEROID CREAM"
(These types of cream are used for lightening skin colour)
Within just few days of usage her skin colour changed exceptionally.
Getting compliments was a like Goal Achievement. No more heartbreaking comments.
This become a "COMPULSION" for her.
She couldnt stop herself using that cream, as when she stop using it small acne bumped in her face.
This continous for around 5-6 years...
Now she's in category of fair coloured people.
It was in 2021 she realized her skin was getting thin each day.
Now it's so sensitive that even lotion reacts on her skin making her face red entirely. There were rashes, uneven skintone , dryness , hyperpgimentation and what's not.
Her face was more dull than earlier in her teenage.
She went to the " dermatologist ".
You wont believe what doctor said :
"USING SUCH CREAMS JUST FOR 10 DAYS IS EXTREMELY HARMFUL, and you're using it from such a long time. You can understand how much you need to pay for it now. Your skin will take alot of time to get back to normal. As these creams break the barricades of skin and allowing all skin problems comming althoughter "
*These creams also causes Cancer*
This girl was me.
And sharing this experience was for only one reason.
BODY SHAMING can be of any type
As teens we are filled with n no of harmonal changes which resulted in different bodily problems.
For this the takeaway is :
♒ Stop using these creams as early as possible.
♒ Consult the doctor at the earliest.
♒Make sure not to reuse these creams again no matter what.
♒ Love yourself as you are.
♒ As a parent and as a society make sure you don't comment on children's colour or body changes.
♒ As an adult you first need to accept harmonal changes is not a taboo.
♒ Please, dont make fun of your children.